MathSciNet Relay Station
MathSciNet bibliographic data
MR1401527 (97k:20080) 20G40 (20M30)
Putcha, Mohan S. Monoid Hecke algebras. Trans. Amer. Math. Soc. 349 (1997), no. 9, 3517–3534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement